# SDR SWAA2021052525022

- Difficulty date: October 19, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 54,364 hours, 32,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT / REPLACED GUSSET LOCATED BS 500D AND STR 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-OG-0 AND DWG 143A7902 REV.-
